# SDR WRLA2008047

- Difficulty date: November 27, 2007
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N137WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31092
- Condition: Cracked
- Location: Bs 593 L45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND FUSELAGE EXTERIOR SKIN PUNCTURED, CRACKED, CREASED AT RT NOSE JACKPAD POINT STA 593 L45R.  REPAIRED PER SAA EA NR 010-5320-11-A1239.
